# SDR ABXA201912104186

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Damaged
- Location: Bs 325-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN THE FUSELAGE SKIN AT THE RIGHT FORWARD DOOR CUTOUT, AFT LOWER CORNER, STRINGER 20R, BETWEEN FUSELAGE STATIONS 325 AND 347. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
